Please use this identifier to cite or link to this item:
https://libr.msu.by/handle/123456789/14175
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Жестков, С. В. | - |
dc.contributor.author | Комков, И. В. | - |
dc.date.accessioned | 2021-02-16T06:30:33Z | - |
dc.date.available | 2021-02-16T06:30:33Z | - |
dc.date.issued | 2007 | - |
dc.identifier.citation | Жестков. С. В. Солитоноподобные решения связанных уравнений Клейна-Гордона с керровской нелинейностью / С. В. Жестков, И. В. Комков // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 2007. – № 2–3(27). – С. 148–154. | ru_RU |
dc.identifier.uri | http://libr.msu.by/handle/123456789/14175 | - |
dc.language.iso | other | ru_RU |
dc.publisher | Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова | ru_RU |
dc.subject | математика | ru_RU |
dc.title | Солитоноподобные решения связанных уравнений Клейна-Гордона с керровской нелинейностью | ru_RU |
dc.type | Article | ru_RU |
Appears in Collections: | № 2–3 (27) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.